ZYRTEC

TABLETS 1MG 5S

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours.

Relieves hayfever & allergy symptoms, including:
  • Sneezing
  • Runny nose
  • Watery/itchy eyes
  • Hives and itchy skin rash
  • Easy to swallow mini talbets for hayfever relief. 

Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy.
Code:  0000387902
GTIN:  9300607490015
Unit of Measure: each
Buy Today
Product details
Net Contents / UOM
5 Tablets
Country of origin
Made in Switzerland
Manufacturer Name
Johnson & Johnson Pacific
Manufacturer Hotline
1800 029 979
Manufacturer Address
45 Jones Street, Ultimo NSW 2007 Australia
Packaging Material
Box
Storage Instructions
Store below 30ºC. Keep dry.
Ingredients
(Per tablet) Cetirizine hydrochloride 10mg.
Allergens
Free from Gluten.
All prices shown are indicative only and are subject to change without notice. All prices are exclusive of GST. Any / All promotional pricing will only apply if an order is invoiced within the advertised promotional period, and products may be subject to limited quantity availability. All products may not be available in all branches. Additional fees & charges may apply and such fees include credit card, administration, finance, partial case and/or service fees for the picking, packing and delivery of goods. Total cost shown does not include any additional discounts and bonus deals that may apply at time of invoice. Credit accounts and Cheque facilities are available to approved customers.